# SDR UIEA2018060901087

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,376 hours, 19,140 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAND R WX RADAR INOP. "WX FAIL" APPEARS ON BOTH CA & FO EHDI. "WX SYS" STATUS MESSAGE. PERFORMED OPS CHECKS ON THE L+R WX RADAR PER AMM 34-43-00, OPS CHECKS GOOD & RAN FIM 34-45 TASK 805 BOTH SYSTEM OK.
